# SDR CALA2018110302250

- Difficulty date: October 30, 2018
- Submitted: November 3, 2018
- Operation: Air carrier
- Aircraft: N774UA
- Make and model: Boeing 777222
- Aircraft serial: 26936
- Aircraft time: 89,773 hours, 16,190 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN LT AND RT SEAT 16 TO 33 EMERGENCY LIGHT FOUND DIM. DOOR R2 EMERGENCY POWER SUPPLY M33098 BATTERY REPLACED AND INSTALLATION TEST CARRIED OUT NORMAL AS PER AMM 33-51-06.
